Spiralling invariant manifolds

Richard Moeckel

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

A definition of the concept of a multidimensional spiralling manifold is studied. Manifolds of this type are shown to occur as invariant manifolds of flows containing hyperbolic restpoints with a pair of complex conjugate eigenvalues. It is shown that spiralling can be a mechanism for producing intersections of invariant manifolds.

Original languageEnglish (US)
Pages (from-to)189-207
Number of pages19
JournalJournal of Differential Equations
Volume66
Issue number2
DOIs
StatePublished - Feb 1987

Bibliographical note

Funding Information:
by NSF Grant 82-00765. University

Fingerprint Dive into the research topics of 'Spiralling invariant manifolds'. Together they form a unique fingerprint.

Cite this